International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 2, Pages 129-137

Theoretical scheme on numerical conformal mapping of unbounded multiply connected domain by fundamental solutions method

Tetsuo Inoue,1 Hideo Kuhara,2 Kaname Amano,3 and Dai Okano3

1Department of Information Systems Engineering, Kobe Mercantile Marine College, Kobe, Japan
2Yatsusiro National College of Technology, Kumamoto, Japan
3Department of Computer Science, Faculty of Engineering, Ehime University, Ehime, Japan

Received 8 December 1997

Copyright © 2000 Tetsuo Inoue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A potentially theoretical scheme in the fundamental solutions method, different from the conventional one, is proposed for numerical conformal mappings of unbounded multiply connected domains. The scheme is introduced from an algorithm on numerical Dirichlet problem, based on the asymptotic theorem on extremal weighted polynomials. The scheme introduced in this paper has the characteristic called “invariant and dual.”